Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Goodland, KS

May 23, 2024Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2024, 7:36 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 39 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2024, 7:36 PM MDT (01:36 UTC)
Expired
May 23, 2024, 8:15 PM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:40 PM MDTTSTM WND DMG5 Nnw Stratton, NECenter pivot drug roughly three feet and flipped on its side. This occurred northwest of the CR 716 and CR 351 intersection.
May 23, 7:40 PM MDTTORNADO2 N Stratton, NEStratton fire dept relayed report of a tornado north of town... did have another video come in on X of rotating wall cloud.
May 23, 8:07 PM MDTTORNADOTrenton, NECorrects previous tornado report from Trenton. Trees and power poles taken down. Tore the roof of a grandstand at a football field just west of town. Time estimated by radar.
May 23, 8:08 PM MDTHAIL 2.752 S Trenton, NEOne mile east of Swanson Reservoir Dam so around one or two miles SW of Trenton. Time estimated by radar.
May 23, 8:09 PM MDTTSTM WND GST 603 Wnw Trenton, NE
May 23, 8:11 PM MDTHAIL 1.753 Wnw Trenton, NE
May 23, 8:14 PM MDTTORNADOTrenton, NECorrects previous tornado report from Trenton. Trees and power poles taken down.
May 23, 8:18 PM MDTTSTM WND DMG6 Nnw Stratton, NETwitter picture of a flipped pivot.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1132 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

473 
WUUS53 KGLD 240136
SVRGLD
NEC057-087-240215-
/O.NEW.KGLD.SV.W.0113.240524T0136Z-240524T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
736 PM MDT Thu May 23 2024

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Hitchcock County in southwestern Nebraska...
  Northeastern Dundy County in southwestern Nebraska...

* Until 815 PM MDT/915 PM CDT/.

* At 735 PM MDT/835 PM CDT/, a severe thunderstorm was located 8
  miles north of Stratton, or 15 miles northwest of Trenton, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Trenton around 855 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10083 4000 10093 4012 10150 4035 10142
TIME...MOT...LOC 0135Z 283DEG 30KT 4027 10128 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRM
3 follow-up statements
413 
WWUS53 KGLD 240145
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
745 PM MDT Thu May 23 2024

NEC057-087-240215-
/O.CON.KGLD.SV.W.0113.000000T0000Z-240524T0215Z/
Hitchcock NE-Dundy NE-
745 PM MDT Thu May 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
MDT/915 PM CDT/ FOR HITCHCOCK AND NORTHEASTERN DUNDY COUNTIES...

At 745 PM MDT/845 PM CDT/, a severe thunderstorm was located near
Stratton, or 9 miles west of Trenton, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe storm will be near...
  Trenton around 855 PM CDT.

Other locations impacted by this severe thunderstorm include Max.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4035 10083 4000 10093 4012 10150 4035 10142
TIME...MOT...LOC 0145Z 290DEG 37KT 4020 10119 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JRM
558 
WWUS53 KGLD 240155
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
855 PM CDT Thu May 23 2024

NEC057-240204-
/O.CAN.KGLD.SV.W.0113.000000T0000Z-240524T0215Z/
Dundy NE-
855 PM CDT Thu May 23 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNDY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for 
southwestern Nebraska.

&&

LAT...LON 4035 10083 4000 10093 4008 10133 4035 10132
TIME...MOT...LOC 0154Z 283DEG 30KT 4018 10109 

$$

NEC087-240215-
/O.CON.KGLD.SV.W.0113.000000T0000Z-240524T0215Z/
Hitchcock NE-
855 PM CDT Thu May 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT 
FOR HITCHCOCK COUNTY...

At 854 PM CDT, a severe thunderstorm was located near Trenton, 
moving east at 35 mph.
**! HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe storm will be near...  Trenton around 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly 
from severe thunderstorms. If you spot a tornado go at once into the 
basement or small central room in a sturdy structure.

&&

LAT...LON 4035 10083 4000 10093 4008 10133 4035 10132
TIME...MOT...LOC 0154Z 283DEG 30KT 4018 10109 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JRM
813 
WWUS53 KGLD 240158
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
858 PM CDT Thu May 23 2024

NEC087-240215-
/O.CON.KGLD.SV.W.0113.000000T0000Z-240524T0215Z/
Hitchcock NE-
858 PM CDT Thu May 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR HITCHCOCK COUNTY...

At 858 PM CDT, a severe thunderstorm was located 4 miles northwest of
Trenton, moving east at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Trenton around 905 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4035 10083 4000 10093 4008 10131 4035 10125
TIME...MOT...LOC 0158Z 291DEG 31KT 4021 10109 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:02 PM MDT, 1 hour 34 minutes earlier. Its key messages:

  • Severe storms still remain possible for this afternoon and evening.
  • Cold front this evening and tonight brings strong to potentially damaging winds; High Wind Warning is in place for a portion of the area.
  • Severe weather potential continues on Saturday along with some fire threat for eastern Colorado.
  • Warmer and potentially active pattern for next week.
Area forecast discussion, May 23, 6:02 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
602 PM MDT Thu May 23 2024

.KEY MESSAGES...

- Severe storms still remain possible for this afternoon and
  evening.

- Cold front this evening and tonight brings strong to
  potentially damaging winds; High Wind Warning is in place for
  a portion of the area.

- Severe weather potential continues on Saturday along with some
  fire threat for eastern Colorado.

- Warmer and potentially active pattern for next week.

&&

.UPDATE...
Issued at 559 PM MDT Thu May 23 2024

With no storms present east of the dryline in NE/KS, the focus
will shift to the cold front set to pass through the region over
the next several hours. It is currently moving into northeast
Colorado. Northerly winds along and behind it are currently in
the 40-50 mph range. Have updated the forecast to remove
mention of storms east to now emphasize the rw/trw with the
front through about 06z Friday.

No changes to ongoing Red Flag and High Wind warnings at this
time.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 212 PM MDT Thu May 23 2024

Difficult forecast for today as moisture return across eastern
counties has been a bit stronger than anticipated leading to
fairly thick stratus across the eastern counties. The dry line
is currently located from roughly Yuma to Burlington into
western portions of Greeley county Kansas; have also already
begun to see CU developing along it as of 1730Z. Forecast
continues to lean heavily on the NAMNEST as it has done the best
hinting at the cloud cover across the east and has thus far
nailed the position of the dry line. Same as yesterday, do
continue to think that the convection will occur along the dry
line as it continues to trek to the east, CI should occur around
3pm MT along a line from roughly Holyoke to Benkelman to Colby
down to Leoti. Significant differences are still seen in CAMS
with the HRRR and RRFS being dry and the NAMNEST the most
aggressive. There is some slightly warmer 700mb temperatures
around - 8-10C creating a weak cap; but do think this can be
overcome despite the overall lack of large scale forcing by not
only the dry line but also by reaching convective temperatures
which are in the low to mid 80s.

As for hazards for today: think there may be a window for some
landspouts along the dryline due to the stark difference in
temperatures along it. The warm temperatures should help to
further destabilize the surface (along with some surface
vorticity moving into the area and then as any updrafts start to
form it should help stretch them. Concern does continue for
large to very large hail as well as ample MUCAPE in the
3000-3500 j/kg range; the only caveat as to if this can be
realized is if the storms can survive long enough for hail to
remain aloft. A tornado (not landspout) threat may materialize
as well if a storm can be longer lived in the 23-01Z time frame
as the LLJ increases and streamwise vorticity increases.

Attention then turns to an incoming strong cold front during the
evening hours and overnight. There still does remain potential for
storms to develop along the front mainly to the east of Highway 83
where the better moisture still remains. Large hail, and damaging
winds will continue to be primary threats with this. Some areas for
QLCS tornado potential would also be possible along the leading
edge of the line especially with any north-south oriented
segments where the normal wind can remain perpendicular to the
line as strong streamwise vorticity remains seen in soundings
along with 0-3 and 0-1 SRH values in excess of 200 m^2/s^2.

To the west of the convection (in the more dry air) the potential
does remain for strong to perhaps damaging winds with the front.
GFS, NAM, RAP and HRRR all agree on 8-11 mb pressure rise along and
behind the front. The HRRR forecasted sfc gust has also been
consistently showing stronger and stronger wind gust potential
lying across a corridor from Graham county down into Wichita
county; to further increase confidence the HREF also is
highlighting this area as having the relative best potential for
non thunderstorm damaging winds. Have opted to issue a High
Wind Warning after coordination with NWS Dodge City.

A chilly start to the day Friday with lows starting in the upper 30s
across western portions of our Colorado counties and reaching the
mid 40s across the east. Not concerned for frost formation at this
time as winds will continue to remain breezy around 20 mph
sustained. Surface high that sets up across the area will push out
to the east as the day goes on which will lead to a fairly similar
day as what we experienced yesterday as winds will lessen throughout
the day. Similar to yesterday as well another weak wave moves off of
the Front Range and low to mid level moisture return occurs leading
to the potential for some hit and miss showers after sunset and
through the night.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 212 PM MDT Thu May 23 2024

Extended period starts off active again as well as a fast moving
trough and developing surface low moves across the area. A dry line
again will remain the main focus for storm initation, although there
remains differences in where the dry line will set up. Start time
may not be until a bit later in the afternoon/early evening due to
the timing of the wave and the better surge of moisture into the
area. Large hail and damaging winds again look to be the primary
hazards. Yet another cold front will then move through the area
Saturday night and Sunday morning which may again be the focus for a
potential second round of severe weather. Will also need to keep an
eye on fire weather potential behind the dry line and especially
across eastern Colorado where fire partners report conditions remain
favorable for fire spread.

Sunday, as the low moves off wrap around moisture looks to move into
the area again leading to a continued potential for showers and
storms. The severe threat at this time does appear to be on the
lower end of the spectrum. Currently thinking that strong winds
would be the primary threat as DCAPE values look to remain around
1000 j/kg.

Ridging then is forecast to develop across the western CONUS which
looks to lead to warmer temperatures for the region. The pattern at
this time is appearing to be fairly reminiscent potential MCS
patterns where storms form off of the Front Range and trek into
western Kansas as the Tri-State area is on the downstream side of
the ridge which makes the area more at risk to waves off of the
mountains. Moisture at this time does appear to be in place
which again would favor this. High temperatures for next week
are currently forecasted in the 80s with overnight lows in the
50s to low 60s.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 350 PM MDT Thu May 23 2024

For KGLD, VFR conditions through the forecast period. Winds,
south-southeast around 20-30kts through about 03z Friday, then
veering north-northwesterly with a cold frontal passage. Looking
for 15-30kts, w/ gusts up to 35-45kts from 03z-11z Friday. By
20z, northwest 10-15kts. LLWS 07z-11z Friday 330@55kt.

For KMCK, VFR conditions through the forecast period. Could be
some potential for VCTS through 06z, but low confidence at this
time so have left out of forecast. Winds southeast around
20-30kts through 04z Friday, then veering north-northwest
around 15-30kts. Gusts to about 45kts possible from 04z-06z. By
14z Friday around 10-20kts, then down to about 10kts by 21z.
LLWS 06z-14z Friday 320/330@50kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 9 PM MDT this evening for KSZ013-027-
     041.
     High Wind Warning until 3 AM MDT /4 AM CDT/ Friday for
     KSZ013>016-027>029-042.
CO...Red Flag Warning until 9 PM MDT this evening for COZ253-254.
NE...None.

&&

UPDATE...JN
SHORT TERM...Trigg
LONG TERM...Trigg
AVIATION...JN
Hazardous weather outlook, May 23, 6:02 PM MDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
602 PM MDT Thu May 23 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
602 PM MDT Thu May 23 2024 /702 PM CDT Thu May 23 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A Red Flag Warning remains in effect this evening for counties along
and south of Interstate 70, and along and west of Highway 27. Low
relative humidity and gusty winds to 30 to 40 mph are expected.

Isolated severe storms associated with a cold front are possible
after 8pm to 9pm CDT, mainly along/east of Highway 83. Large hail is
possible along with wind gusts to around 60 to 70 mph.

Wind gusts up to 65 mph, not associated with thunderstorms, are
possible this evening and overnight along and behind a cold front.
A High Wind Warning remains in effect for portions of NW Kansas as a
result.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Saturday, very high grassland fire danger will be possible again for
eastern Colorado. Saturday is also forecast to have a chance for
severe storms along and east of Highway 83.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Local storm report, May 23, 7:05 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
705 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     Non-Tstm Wnd Gst 5 NE Vernon             39.98N 102.20W
05/23/2024  M49 MPH          Yuma               CO   Mesonet

&&

JN
Local storm report, May 23, 7:11 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
711 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Non-Tstm Wnd Gst 1 ENE Haigler           40.02N 101.92W
05/23/2024  M51 MPH          Dundy              NE   Mesonet

&&

JN
Special weather statement, May 23, 7:12 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Goodland KS
712 PM MDT Thu May 23 2024

NEZ079-080-240145-
Hitchcock NE-Dundy NE-
712 PM MDT Thu May 23 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN HITCHCOCK AND
NORTHEASTERN DUNDY COUNTIES THROUGH 745 PM MDT/845 PM CDT/...

At 711 PM MDT/811 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 3 miles northwest of
Wauneta to 8 miles north of Benkelman. Movement was east at 30 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of western Hitchcock
and northeastern Dundy Counties, including the following locations...
Max.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm will produce strong winds resulting in areas of
blowing dirt. Use caution if you must travel and be alert for
rapidly changing visibility.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4008 10104 4009 10171 4035 10157 4035 10097
TIME...MOT...LOC 0111Z 262DEG 26KT 4044 10143 4018 10156

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JRM
Local storm report, May 23, 7:13 PM MDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
713 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     Non-Tstm Wnd Gst 1 ENE Haigler           40.02N 101.92W
05/23/2024  M54 MPH          Dundy              NE   Mesonet

&&

JN
Local storm report, May 23, 7:15 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
715 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Non-Tstm Wnd Gst 3 NNW Vernon            39.98N 102.30W
05/23/2024  M47 MPH          Yuma               CO   Mesonet

&&

JN
Local storm report, May 23, 7:23 PM MDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
723 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Non-Tstm Wnd Gst 1 ENE Haigler           40.02N 101.92W
05/23/2024  M59 MPH          Dundy              NE   Mesonet

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:03 PM MDTSpecial Weather StatementGLDDundy87 min
May 23, 6:53 PM MDTDust Storm AdvisoryGLDDundy82 min
May 23, 7:12 PM MDTSpecial Weather StatementGLDHitchcock33 min
May 23, 7:47 PM MDTTornado WarningGLDHitchcock13 min
May 23, 8:03 PM MDTTornado WarningGLDHitchcock, Red Willow42 min
May 23, 8:41 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDHitchcock, Red Willow49 min
May 23, 9:13 PM MDTSevere Thunderstorm WarningGLDRed Willow47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.